American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 80 found      Go to page: 1 2 3

[31] Fan Xu. On the cluster multiplication theorem for acyclic cluster algebras. Trans. Amer. Math. Soc. 362 (2010) 753-776. MR 2551505.
Abstract, references, and article information
View Article: PDF

[32] Kota Yamaura. Quivers with relations of Harada algebras. Proc. Amer. Math. Soc. 138 (2010) 47-59. MR 2550169.
Abstract, references, and article information
View Article: PDF

[33] Claude Cibils and Pu Zhang. Calabi-Yau objects in triangulated categories. Trans. Amer. Math. Soc. 361 (2009) 6501-6519. MR 2538602.
Abstract, references, and article information
View Article: PDF

[34] Mark Andrea A. de Cataldo and Luca Migliorini. The decomposition theorem, perverse sheaves and the topology of algebraic maps. Bull. Amer. Math. Soc. 46 (2009) 535-633. MR 2525735.
Abstract, references, and article information
View Article: PDF

[35] Oren Ben-Bassat. Twisting derived equivalences. Trans. Amer. Math. Soc. 361 (2009) 5469-5504. MR 2515820.
Abstract, references, and article information
View Article: PDF

[36] Bernt Tore Jensen, Dag Madsen and Xiuping Su. Degeneration of A-infinity modules. Trans. Amer. Math. Soc. 361 (2009) 4125-4142. MR 2500881.
Abstract, references, and article information
View Article: PDF

[37] Volodymyr Mazorchuk, Serge Ovsienko and Catharina Stroppel. Quadratic duals, Koszul dual functors, and applications. Trans. Amer. Math. Soc. 361 (2009) 1129-1172. MR 2457393.
Abstract, references, and article information
View Article: PDF

[38] Paul Balmer. Niveau spectral sequences on singular schemes and failure of generalized Gersten conjecture. Proc. Amer. Math. Soc. 137 (2009) 99-106. MR 2439430.
Abstract, references, and article information
View Article: PDF

[39] Yukinobu Toda. Stability conditions and crepant small resolutions. Trans. Amer. Math. Soc. 360 (2008) 6149-6178. MR 2425708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Karin Baur and Robert J. Marsh. A geometric description of $m$-cluster categories. Trans. Amer. Math. Soc. 360 (2008) 5789-5803. MR 2425691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Kazushi Ueda. Triangulated categories of Gorenstein cyclic quotient singularities. Proc. Amer. Math. Soc. 136 (2008) 2745-2747. MR 2399037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Simon Riche; \\ with a joint appendix with Roman Bezrukavnikov. Geometric braid group action on derived categories of coherent sheaves. Represent. Theory 12 (2008) 131-169. MR 2390670.
Abstract, references, and article information
View Article: PDF

[43] Amnon Yekutieli and James J. Zhang. Rigid complexes via DG algebras. Trans. Amer. Math. Soc. 360 (2008) 3211-3248. MR 2379794.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Mark Hovey. Erratum to ``Classifying subcategories of modules''. Trans. Amer. Math. Soc. 360 (2008) 2809-2809. MR 2373334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Grigory Garkusha and Mike Prest. Classifying Serre subcategories of finitely presented modules. Proc. Amer. Math. Soc. 136 (2008) 761-770. MR 2361847.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Adam-Christiaan van Roosmalen. Classification of abelian hereditary directed categories satisfying Serre duality. Trans. Amer. Math. Soc. 360 (2008) 2467-2503. MR 2373322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Claus Michael Ringel and Markus Schmidmeier. The Auslander-Reiten translation in submodule categories. Trans. Amer. Math. Soc. 360 (2008) 691-716. MR 2346468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Frauke M. Bleher. Deformations and derived equivalences. Proc. Amer. Math. Soc. 134 (2006) 2503-2510. MR 2213727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] M. Van den Bergh. A remark on a theorem by Deligne. Proc. Amer. Math. Soc. 132 (2004) 2857-2858. MR 2063103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Mariano Suarez-Alvarez. The Hilton-Heckmann argument for the anti-commutativity of cup products. Proc. Amer. Math. Soc. 132 (2004) 2241-2246. MR 2052399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Leovigildo Alonso Tarrío, Ana Jeremías López and María José Souto Salorio. Construction of $t$-structures and equivalences of derived categories. Trans. Amer. Math. Soc. 355 (2003) 2523-2543. MR 1974001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Kai A. Behrend. Derived $l$-adic categories for algebraic stacks. Memoirs of the AMS 163 (2003) MR 1963494.
Book volume table of contents

[53] Alexander Zimmermann. Self-tilting complexes yield unstable modules. Trans. Amer. Math. Soc. 354 (2002) 2707-2724. MR 1895199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] M. A. Mandell and J. P. May. Equivariant orthogonal spectra and $S$-modules. Memoirs of the AMS 159 (2002) MR 1922205.
Book volume table of contents

[55] Dieter Happel and Idun Reiten. A characterization of the hereditary categories derived equivalent to some category of coherent sheaves on a weighted projective line. Proc. Amer. Math. Soc. 130 (2002) 643-651. MR 1866014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Birge Huisgen-Zimmermann and Manuel Saorín. Geometry of chain complexes and outer automorphisms under derived equivalence. Trans. Amer. Math. Soc. 353 (2001) 4757-4777. MR 1852081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Mark Hovey. Classifying subcategories of modules. Trans. Amer. Math. Soc. 353 (2001) 3181-3191. MR 1828603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Tom Bridgeland, Alastair King and Miles Reid. The McKay correspondence as an equivalence of derived categories. J. Amer. Math. Soc. 14 (2001) 535-554. MR 1824990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Mark Hovey. Model category structures on chain complexes of sheaves. Trans. Amer. Math. Soc. 353 (2001) 2441-2457. MR 1814077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Jun-ichi Miyachi. Injective resolutions of Noetherian rings and cogenerators. Proc. Amer. Math. Soc. 128 (2000) 2233-2242. MR 1662273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 80 found      Go to page: 1 2 3